MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s12328-023-01802-0

Медицинская библиотека · Clinical journal of gastroenterology · 2023

Severe skin ulcer caused by taking lenvatinib after proton beam therapy.

Iwasa Taisei, Adachi Seiji, Ogiso Hideyuki, Takada Eri, Mabuchi Masatoshi, Suzuki Yusuke, Yamauchi Osamu, Saito Koshiro, Iwashita Takuji, Ogino Hiroyuki, Shimizu Masahito

Клинический случайСтатьяПеревод в очереди

Аннотация

A 69-year-old man was treated with lenvatinib after three sessions of proton beam therapy (PBT) for hepatocellular carcinoma. Five months after administration of lenvatinib, a dermatitis with huge skin ulcer formed in the site of PBT irradiation. Lenvatinib was immediately withdrawn, but the skin ulcer continued growing until about 2 weeks later. With topical and antibiotic treatment, the skin ulcer resolved after about 4 months. After administration of lenvatinib, potential skin damage due to PBT at the irradiated site may have become apparent. This is the first report describing skin ulcer by the combination of lenvatinib administration and PBT.

Для цитирования: Iwasa Taisei, Adachi Seiji, Ogiso Hideyuki, Takada Eri, Mabuchi Masatoshi, Suzuki Yusuke, Yamauchi Osamu, Saito Koshiro, Iwashita Takuji, Ogino Hiroyuki, Shimizu Masahito. Severe skin ulcer caused by taking lenvatinib after proton beam therapy.. Clinical journal of gastroenterology. 2023. DOI: 10.1007/s12328-023-01802-0.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.